# SDR 2001FA0000491

- Difficulty date: October 25, 2001
- Submitted: November 8, 2001
- Operation: General aviation
- Aircraft: N7226R
- Make and model: Beech E-55
- Aircraft serial: TE1013
- Engine: Cont IO550C
- Propeller: Hartzl HCC4YF2
- System (JASC): 6110 · Propeller Assembly
- Part: Fork
- Part number: C4503
- Condition: Cracked
- Location: Propeller
- Part time: 211 hours
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RELEVANT INDICATION (CRACK) FOUND BY NON DESTRUCTIVE TEST INSPECTION.
